GA Tech   School of Mathematics
Home

News
Academic
Research
People
Resources

About
Directions
Search
Site Map
Feedback
Disclaimer

Plain text

 

Wing Suet Li
Professor of Mathematics
Georgia Institute of Technology

fax: 404-894-4409
email: li@math.gatech.edu

EDUCATIONAL BACKGROUND:

B.Sc. 1986, University of Iowa, Mathematical Sciences

Ph.D. 1990, University of Michigan, Mathematics

CURRENT FIELDS OF INTEREST:

Operator theory, functional analysis, combinatorics.

TEACHING:

Math 2552 Introduction to Diff. Equ. M W 11:05 - 12:25, Red Room.
Math 6643 Numerical Linear Algebra. M 9:05 - 10:25, T 6:05 - 7:25 Pink Room.

PUBLICATIONS:

  1. Invariant subspaces with extremal structure for operators of class C0 (with H. Bercovici). Accepted by Integral Equations and Operator Theory
  2. Coupling and relaxed intertwining lifting (with D. Timotin), to Integral Equations Operator Theory 54 no. 1 (2006), pp. 97-111
  3. Eigenvalue inequalities in an embeddable factor (with H. Bercovici), Proceedings of AMS 134 (2006) no.1 pp. 75-80.
  4. Continuous Versions of the Littlewood-Richardson Rule, Selfadjoint Operators, and Invariant subspaces (with H. Bercovici, T. Smotzer), Journal of Operator Theory 54 (2005), pp. 69-92.
  5. Nevalinna-Pick interpolation of attractors (with C. Foias, M.S. Jolly), Nonlinearity 15 (2002), pp. 1881-1903.
  6. Inequalities for Eigenvalues of Sums in a von Neumann Algebra (with H. Bercovici), Operator Theory: Advances and Applications 127 (2001), pp. 113-126.
Publications Continued

Research Grants

Curriculum Vitae

Top of Page
Back Home
Georgia Tech
  To give feedback, ask questions, or report problems about this page:
webmaster@math.gatech.edu
URL:http://www.math.gatech.edu/~li
Last Modified: